Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 3, Pages 487-491
http://dx.doi.org/10.1155/S0161171279000387

Equivalence classes of matrices over a finite field

Department of Mathematics, The Pennsylvania State University, Sharon 16146, Pennsylvania, USA

Received 26 October 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gary L. Mullen, “Equivalence classes of matrices over a finite field,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 487-491, 1979. https://doi.org/10.1155/S0161171279000387.